Alert archive / Oklahoma / Special Weather Statements in 2025

Special Weather Statement, NWS Tulsa, OK

April 2, 2025Choctaw County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Apr 2, 2025, 12:21 PM CDT for Choctaw County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2025, 12:21 PM CDT (17:21 UTC)
Expired
Apr 2, 2025, 1:00 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Hail
0.75 in
Wind
40

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 172 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1943 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1943 J/kg
Mixed-layer CIN
-311 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
429 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

097 
WWUS84 KTSA 021721
SPSTSA

Special Weather Statement
National Weather Service Tulsa OK
1221 PM CDT Wed Apr 2 2025
 
OKZ049-053-021800-
Choctaw OK-Pushmataha OK-
1221 PM CDT Wed Apr 2 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES THROUGH 100 PM CDT...

At 1221 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Sawyer to near Sumner. Movement was
northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow 
         around unsecured objects. Minor hail damage to vegetation 
         is possible.

Locations in or near the path include...
Ord...                            Grant...
Corinne...                        Fallon...
Sobol...                          Swink...
Goodland...                       Sawyer...
Frogville...                      Messer...
Hugo Lake State Park...           Apple...
Raymond Gary State Park...        Hugo...
Huskey...                         Oleta...
Fort Towson...                    Arthur City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3389 9546 3387 9550 3389 9551 3388 9554
      3393 9556 3394 9560 3418 9546 3430 9505
      3424 9505 3424 9515 3394 9516 3396 9523
      3389 9526 3391 9527 3387 9529 3389 9533
      3387 9539
TIME...MOT...LOC 1721Z 230DEG 50KT 3404 9537 3372 9568 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 2, 11:53 AM CDT, 28 minutes earlier. Its key messages:

  • Updated at 1151 AM CDT Wed Apr 2 2025
  • Severe storm chances this morning into the afternoon for portions of eastern OK and northwest AR.
  • At least limited severe potentials continue Thursday and Friday, mainly across SE OK and W-Central AR.
  • Rain chances continue through the weekend with heavy rain and flood potential increasing, especially across SE OK and W-Central AR.
Area forecast discussion, Apr 2, 11:53 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1153 AM CDT Wed Apr 2 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1151 AM CDT Wed Apr 2 2025

  - Severe storm chances this morning into the afternoon for
    portions of eastern OK and northwest AR.

  - At least limited severe potentials continue Thursday and
    Friday, mainly across SE OK and W-Central AR.

  - Rain chances continue through the weekend with heavy rain and
    flood potential increasing, especially across SE OK and
    W-Central AR.

&&

.SHORT TERM...
(The rest of today )
Issued at 1012 AM CDT Wed Apr 2 2025

A broken line of showers and thunderstorms continues to move east
across the area. As of now, the line is mainly non-severe, but
the potential for severe storms will persist through noon as
sufficient moisture, shear, instability, and forcing are all
present. Recent mesoanalysis points to portions of southeast OK
and west-central AR as the most likely corridor given limited
storm activity up to this point. All severe hazards remain
possible. Behind the line, a few light and isolated showers
continue to develop. Showers and storms will gradually wind down
over the next few hours with clearing skies and a breezy westerly
wind developing. High temperatures will range from the mid 70s to
the low 80s.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 251 AM CDT Wed Apr 2 2025

Another round of showers and thunderstorms is expected to develop
overnight tonight into Thursday as a warm front lifts back north
of the Red River and another shortwave trough moves through the
southwesterly flow aloft. The highest severe chances will stay
confined to southeast Oklahoma and west central Arkansas, south of
the boundary, where large hail will once again be a primary
threat. More isolated thunderstorms and showers are expected north
of the boundary into northeast Oklahoma and northwest Arkansas
through Thursday afternoon.

The cutoff upper trough will begin slowly advancing eastward
through the latter part of the week and into the weekend, with
strong southwest flow aloft continuing over the region through at
least Saturday. The threat will transition to more of a heavy
rain and flooding threat as we move into the weekend, especially
across southeast Oklahoma and west central Arkansas. Several
rounds of showers and thunderstorms are expected from Friday
through Sunday morning, focused along the stalled frontal boundary
meandering over the region. Continued moist advection along and
south of the boundary will bring unseasonably high PWAT values
into the region for several days. Efficient, heavy rainfall is
expected near the boundary, where upwards of 6-8 inches of rain
could fall locally by the time all is said and done on Sunday.
FLooding, both flash flooding and mainstem river flooding, will
likely become a concern across a portion of the area. A FLood
Watch will likely be needed in coming shifts as guidance hones in
on the area most likely to see the heaviest rainfall.

The trough axis finally shifts east of the region during the day
Sunday, with notably colder temperatures and drier air filtering
in behind the cold front for the first part of next week. Low
temperatures both Monday and Tuesday morning could approach
freezing values across the northern half of the forecast area. The
forecast looks to dry out through at least the first half of next
week, with primarily northwest flow aloft keeping temperatures
slow to warm through the week.

Bowlan

&&

.AVIATION...
(18Z TAFS)
Issued at 1151 AM CDT Wed Apr 2 2025

Skies will continue to clear for the remainder of the afternoon
with any ceilings thinning and lifting. Winds will be out of the
west, breezy at times with some gusts to 15-25 kts. Overnight
ceilings will redevelop and lower from southwest to northeast.
Showers and thunderstorms will develop for all areas between
9-15Z. By midday Thursday, ceilings could lower to 2 kft with some
visibility reductions as well under any thunderstorms. Winds will
be light and out of the northeast on Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  52  64  52 /  60  30  80  30
FSM   82  58  68  60 /  80  60 100  70
MLC   82  54  66  57 /  60  70  90  70
BVO   76  47  64  47 /  40  30  70  20
FYV   79  51  64  54 /  90  40  90  50
BYV   77  52  61  53 /  80  20  90  50
MKO   80  52  63  53 /  70  50  90  50
MIO   77  50  61  50 /  70  30  80  30
F10   79  51  63  53 /  60  50  90  60
HHW   79  58  71  61 /  80  80  90  90

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....04
AVIATION...06
Hazardous weather outlook, Apr 2, 3:30 AM CDT, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
330 AM CDT Wed Apr 2 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-022030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
330 AM CDT Wed Apr 2 2025

...SIGNIFICANT THREAT FOR SEVERE THUNDERSTORMS THIS MORNING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...This Morning.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Morning.

	AREA AT GREATEST RISK...Northeast Oklahoma.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
The cold front will continue east through the day today with
severe weather potential continuing along and ahead of the front
into western Arkansas this morning through the early afternoon.
Strong wind shear and instability will support the potential for
significant severe weather including large hail, damaging winds,
and a few tornadoes. The severe storm potential is expected to
shift east of the region by early to mid afternoon, however
additional storms are likely to develop near the Red River late
Wednesday night as the front lifts back northward. A few severe
storms will be possible during this time frame along with locally
heavy rainfall.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...No Hazards.

EXTENDED DISCUSSION...
The weather pattern remains favorable for multiple rounds of
heavy rain Thursday through Saturday especially from southeast
Oklahoma through northwest Arkansas. Expect both flash flooding
and main stem river flooding concerns to increase both Friday
and Saturday.

Rain chances will gradually end during the daytime Sunday, with
breezy northerly winds persisting through the afternoon.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact
parts of eastern Oklahoma and northwest Arkansas now through the
weekend. Multiple periods of response may be required.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 2, 9:45 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
945 AM CDT Wed Apr 2 2025

ARZ001-021530-
Benton AR-
945 AM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BENTON COUNTY THROUGH
1030 AM CDT...

At 945 AM CDT, Doppler radar indicated a strong thunderstorm near
Springtown, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Gentry...                         Garfield...
Rogers...                         Hill Top...
Northwest Arkansas Regional Air...Highfill...
Walnut Hill...                    Vaughn...
Monte Ne...                       Hiwasse...
Pea Ridge...                      Cave Springs...
Bentonville...                    Healing Springs...
Avoca...                          Springtown...
Lowell...                         Gateway...
Miller...                         Bella Vista...

This includes Interstate 49 between mile markers 78 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.

&&

LAT...LON 3625 9407 3624 9450 3650 9434 3650 9387
      3645 9387
TIME...MOT...LOC 1445Z 225DEG 46KT 3626 9438

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 10:18 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1018 AM CDT Wed Apr 2 2025

ARZ001-010-OKZ069-021545-
Benton AR-Washington AR-Adair OK-
1018 AM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BENTON...WASHINGTON
AND CENTRAL ADAIR COUNTIES THROUGH 1045 AM CDT...

At 1018 AM CDT, Doppler radar indicated a strong thunderstorm over
Baron, moving northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Adair State Park...               Northwest Arkansas Regional Air...
Elkins...                         Cincinnati...
Savoy...                          Tontitown...
Maryetta...                       Cave Springs...
Wedington...                      Gallitin...
Stilwell...                       Lincoln...
Highfill...                       Vaughn...
Drake Field Airport...            Siloam Springs...
Healing Springs...                Springtown...
Hogeye...                         Farmington...

This includes Interstate 49 between mile markers 52 and 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3603 9395 3576 9446 3576 9449 3574 9449
      3570 9457 3596 9480 3616 9459 3616 9456
      3619 9457 3640 9435 3606 9394 3605 9394
TIME...MOT...LOC 1518Z 228DEG 54KT 3592 9460

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, Apr 2, 10:41 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1041 AM CDT Wed Apr 2 2025

ARZ001-002-010-011-021615-
Carroll AR-Madison AR-Benton AR-Washington AR-
1041 AM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES THROUGH 1115 AM CDT...

At 1041 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Springdale, moving northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hindsville...                     Garfield...
Rogers...                         Beaver Lake...
Elkins...                         Tontitown...
Larue...                          Pea Ridge...
Cave Springs...                   Bentonville...
Avoca...                          Pleasant Ridge...
Gateway...                        Hobbs State Park...
Beaver...                         Best...
Rocky Comfort...                  Clifty...
Oak Hill...                       Busch...

This includes Interstate 49 between mile markers 66 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.

&&

LAT...LON 3599 9406 3624 9434 3650 9409 3650 9331
TIME...MOT...LOC 1541Z 235DEG 54KT 3614 9417

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, Apr 2, 11:43 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1143 AM CDT Wed Apr 2 2025

ARZ019-020-029-021730-
Sebastian AR-Franklin AR-Crawford AR-
1143 AM CDT Wed Apr 2 2025

...STRONG THUNDERSTORMS WILL IMPACT FRANKLIN...SOUTHEASTERN CRAWFORD
AND SEBASTIAN COUNTIES THROUGH 1230 PM CDT...

At 1142 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Dyer to 6 miles southwest of Hartford.
Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Jethro...                         Alma...
Charleston...                     Shibley...
Dyer...                           Kibler...
Central City...                   Turners Bend...
Vesta...                          Lonelm...
Ursula...                         Rudy...
Altus...                          Mulberry...
Greenwood...                      Alix...
Bloomer...                        Redding...
Patterson...                      Watalula...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 8 and 42.
 Interstate 49 between mile markers 22 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas.

&&

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9403 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3497 9424 3495 9434 3496 9437 3493 9444
      3560 9426 3575 9370
TIME...MOT...LOC 1642Z 230DEG 45KT 3550 9411 3495 9446

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 11:46 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1146 AM CDT Wed Apr 2 2025

OKZ076-021730-
Le Flore OK-
1146 AM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LE FLORE COUNTY
THROUGH 1230 PM CDT...

At 1146 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southwest of Octavia, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Octavia...                        Hodgen...
Muse...                           Honobia...
Big Cedar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for southeastern
Oklahoma.

&&

LAT...LON 3454 9494 3496 9452 3493 9445 3451 9446
      3451 9494
TIME...MOT...LOC 1646Z 227DEG 40KT 3449 9480

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 12:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1221 PM CDT Wed Apr 2 2025

OKZ049-053-021800-
Choctaw OK-Pushmataha OK-
1221 PM CDT Wed Apr 2 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES THROUGH 100 PM CDT...

At 1221 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Sawyer to near Sumner. Movement was
northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ord...                            Grant...
Corinne...                        Fallon...
Sobol...                          Swink...
Goodland...                       Sawyer...
Frogville...                      Messer...
Hugo Lake State Park...           Apple...
Raymond Gary State Park...        Hugo...
Huskey...                         Oleta...
Fort Towson...                    Arthur City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3389 9546 3387 9550 3389 9551 3388 9554
      3393 9556 3394 9560 3418 9546 3430 9505
      3424 9505 3424 9515 3394 9516 3396 9523
      3389 9526 3391 9527 3387 9529 3389 9533
      3387 9539
TIME...MOT...LOC 1721Z 230DEG 50KT 3404 9537 3372 9568

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:16 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
Apr 2, 4:57 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee48 min
Apr 2, 4:58 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee47 min
Apr 2, 5:07 AM CDTTornado WarningTSAOsage23 min
Apr 2, 5:28 AM CDTTornado WarningTSAOsage, Washington16 min
Apr 2, 5:41 AM CDTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Pawnee, Rogers and 2 more49 min
Apr 2, 6:00 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa45 min
Apr 2, 6:29 AM CDTSevere Thunderstorm WarningTSACraig, Creek, Mayes, Nowata, Osage, Ottawa and 4 more46 min
Apr 2, 6:39 AM CDTTornado WarningTSARogers, Tulsa25 min
Apr 2, 6:48 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more57 min
Apr 2, 7:12 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers, Tulsa and 1 more63 min
Apr 2, 7:17 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg43 min
Apr 2, 7:21 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Mayes, Muskogee, Okfuskee and 4 more39 min
Apr 2, 7:58 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 2 more47 min
Apr 2, 7:59 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more46 min
Apr 2, 8:35 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware40 min
Apr 2, 8:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more27 min
Apr 2, 9:01 AM CDTSpecial Weather StatementTSAAdair29 min
Apr 2, 9:09 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Sequoyah51 min
Apr 2, 9:28 AM CDTSpecial Weather StatementTSAAdair32 min
Apr 2, 9:57 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah48 min
Apr 2, 10:18 AM CDTSpecial Weather StatementTSAAdair27 min
Apr 2, 10:30 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah45 min
Apr 2, 11:46 AM CDTSpecial Weather StatementTSALeFlore44 min
Apr 2, 12:57 PM CDTSpecial Weather StatementTSAChoctaw33 min
Apr 2, 1:27 PM CDTSpecial Weather StatementTSALeFlore48 min
Apr 2, 2:11 PM CDTFlood WatchTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 4 more3 days
Apr 2, 9:45 AM CDTSpecial Weather StatementTSABenton45 min
Apr 2, 10:41 AM CDTSpecial Weather StatementTSAMadison34 min
Apr 2, 10:48 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington42 min
Apr 2, 11:00 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian45 min
Apr 2, 11:43 AM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian47 min
Apr 2, 12:30 PM CDTSpecial Weather StatementTSAFranklin30 min
Apr 2, 1:20 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian40 min
Apr 2, 1:53 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison37 min
Apr 2, 2:17 PM CDTSpecial Weather StatementTSACarroll28 min
Apr 2, 2:25 PM CDTSevere Thunderstorm WarningTSACarroll20 min

Nearby

Special Weather Statements in Oklahoma, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.